# SDR UALA10080902893A

- Difficulty date: August 9, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 34,570 hours, 8,759 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 32687929
- Part serial: 65
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CONTROL ISSUE, FLIGHT DIVERTED. ON TAKE OFF, EXCESSIVE RUDDER TRIM ON CLIMB. RT INBD AIL ON EICAS SHOWS IN UP POSITION. CONFIRMED BY F/O, RT INBD AIL NOT MOVING, STUCK IN UP POSITION. RUDDER SYS FOUND NORMAL AT CTR WITH 0 TRIM.  WITH CTR SYS ONLY PRESSURIZED ABLE TO ACTUATE RT INBD AIL UP AND DOWN STOP TO STOP WITH HAND PRESSURE.  REPLACED RT INBD CTR SYS ACTUATOR.  SYS OPS NOW NORMAL. FOUND CTR ADP NOT PRODUCING SUFFICIENT PRESSURE (2760-2790 PSI) IAW SPECS. INOP CTR ADP IAW MEL. REPLACED ADP IAW MM.
